Quick Search:

uzh logo
Browse by:

Zurich Open Repository and Archive

Maintenance: Tuesday, 5.7.2016, 07:00-08:00

Maintenance work on ZORA and JDB on Tuesday, 5th July, 07h00-08h00. During this time there will be a brief unavailability for about 1 hour. Please be patient.

Permanent URL to this publication: http://dx.doi.org/10.5167/uzh-21967

Okonek, C; Teleman, A (2002). Gauge theoretical equivariant Gromov-Witten invariants and the full Seiberg-Witten invariants of ruled surfaces. Communications in Mathematical Physics, 227(3):551-585.

Accepted Version
View at publisher


Let F be a differentiable manifold endowed with an almost Kähler structure (J,ω), α a J-holomorphic action of a compact Lie group on F, and K a closed normal subgroup of which leaves ω invariant.
The purpose of this article is to introduce gauge theoretical invariants for such triples (F,α,K). The invariants are associated with moduli spaces of solutions of a certain vortex type equation on a Riemann surface Σ.
Our main results concern the special case of the triple
where αcan denotes the canonical action of on . We give a complex geometric interpretation of the corresponding moduli spaces of solutions in terms of gauge theoretical quot spaces, and compute the invariants explicitly in the case r=1.
Proving a comparison theorem for virtual fundamental classes, we show that the full Seiberg–Witten invariants of ruled surfaces, as defined in [OT2], can be identified with certain gauge theoretical Gromov–Witten invariants of the triple (Hom(ℂ,ℂ< r 0),αcan, U(1)). We find the following formula for the full Seiberg–Witten invariant of a ruled surface over a Riemann surface of genus g:
where [F] denotes the class of a fibre. The computation of the invariants in the general case r >1 should lead to a generalized Vafa-Intriligator formula for “twisted”Gromov–Witten invariants associated with sections in Grassmann bundles.


11 citations in Web of Science®
10 citations in Scopus®
Google Scholar™



28 downloads since deposited on 29 Nov 2010
4 downloads since 12 months

Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Uncontrolled Keywords:Gromov-Witten invariants; Seiberg-Witten type invariants
Deposited On:29 Nov 2010 16:27
Last Modified:05 Apr 2016 13:25
Additional Information:The original publication is available at www.springerlink.com
Publisher DOI:10.1007/s002200200637
Related URLs:http://www.ams.org/mathscinet-getitem?mr=1910831

Users (please log in): suggest update or correction for this item

Repository Staff Only: item control page